Join the 'Guanfacine' group to help and get support from people like you.
We found 41 questions associated with the 'Guanfacine' topic.
he was on guanfancine before about 3 months ago but we stopped, and now back on while he was off meds his tics stopped all together , now they have returned I'm wondering will they stop because ...
Posted 6 Jun 2015 • 1 answer
is my cardiologist guessing ..quanfacine 1mg two times a day... I NEED A MEDICINE THAT WORKS. not some quessing game. The drugs I mentioned above should be used to indict the FDA.
Posted 16 Feb 2015 • 1 answer
Posted 11 Jan 2015 • 2 answers
Posted 23 Jul 2014 • 1 answer
Can this be caused by the medication (Guanfacine)? It was prescribed due to her ADD issues.
Posted 26 Apr 2014 • 1 answer
It has been 22 days on Buspar 3 times a day 10 mg (total 30 mg), Amitrip (Elavil) 10 mg and Guanfacine 1mg PM. Anxiety and depression always at a low level, but still present. Chronic fatigue, body ...
Posted 18 Jun 2013 • 4 answers
My 7 year old grandson is taking 2 and 1/2 mg. per day of guanfacine, and is starting to grow underarm hair. Right now it is more like peach fuzz. Is this a side effect?
Posted 17 Oct 2013 • 0 answers
Intuniv - My 5 year old is on Tenex (guanfacine) and has responded very well to it for her moderate?
... ADHD. But, now that we have moved to Canada, we can not find anything remotely close to it. Can you please help us in finding something close to it?
Posted 12 Aug 2013 • 2 answers
My 12 year old son takes 1mg Guanfacine 2x/day, 3.75mg Abilify 1x/day & 25mg Sertraline 1x/day. He has gained a lot of weight and his chest looks like a 12/13 yr old girl. He was very thin from ...
Posted 6 Jul 2013 • 1 answer
I was prescribed time release on tenex but now I'm taking guanfacine & I'm not sure if its time release or not. I felt so much fatigue that I just stopped taking it altogether but then ...
Posted 4 Sep 2013 • 0 answers
... go out in the heat, mostly. I am thinking of stopping this med. to find out if it is the cause
Posted 21 Jul 2013 • 0 answers
... facial tics can those meds cause it and he also is expressing worse behavior and always on the go and not wanting to sleep
Posted 15 Jun 2013 • 1 answer
my son has adha and he goes to mental health for his problem they put him on a drug called imipramine which is 25 mg but it was only for bedtime but the next day he was still wild so now the put him ...
Posted 26 Jun 2013 • 1 answer
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Guanfacine Patient Information at Drugs.com
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)